# SDR ASAA2022090939921

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,358 hours, 9,747 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RADAR FUNCTIONED INTERMITTENTLY, DISPLAYED WXR FAIL ON DEPARTURE. AFTER SEVERAL TEST CYCLES IT EVENTUALLY SEEMED TO FUNCTION ON ARRIVAL. GROUNDED - YES. B737-900 FIM 34-43 TASK 801 SYSTEM NORMAL. OPS CHECK WEATHER SYSTEM IN REFERENCE WITH B737-900 AMM 34-43-00, OPS CHECK GOOD.
